# SDR TSAA9753099

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CRACKED TIE CLIPS AT BS 639, STRINGER 3L, STRINGER 2L, STRINGER 4L AND STRINGER 5R.  REPAIRED PER ECO 1897R2.  AIRCRAFT RETURNED TO SERVICE.  NRTC 018729, 018728 AND 108730, 018731.  (M)
